# SDR IPXA2019012338226

- Difficulty date: December 29, 2018
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N156UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0845
- Aircraft time: 17,555 hours, 10,845 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A57960650006
- Part serial: FH1288
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12Y LT O/B FLAP UPPER SKIN HAS CORROSION AT RIB 26 & O/B CLOSURE RIB 27. REPAIRED CORRODED LT O/B FLAP UPPER SKIN AT RIB 26 & CLOSURE RIB 27 IAW EA 300-5750-01-A7570 REV, I/R AND EO A300-5750-71356-A. (MAJOR)
